Re: WANNA SEE WHAT THE PILL CAN DO TO WOMEN LIKE YOU? Sorry to hear that some of you are having bad days. But I'm also glad to hear DaniBear you are feeling better. Kimberjean - it frustrates me to hear how easily they feel about handing out the pill for just about anything. The more I hear it the more angry I get. To me they are all starting to sound like brainwashed parrots. For me - I started having migraines while on hormones. Somewhere during between year 5 and 6 of taking them. That is pretty much the point where my body started warnning me via various symptoms something's has to change. Since then the alarm has been getting louder and louder. And migraines became longer and I was having them more often. I'm about a month off hormones now and so far I only had one slight headache but no migraines. It's too early to tell anything but still it makes me for more comfortable about the situation in the future. I'm also very angry. People, and doctors in general trust WHO. And WHO is the one that says that women who have migraines shouldn't start taking hormonal birth control pills. And that the ones that started having migraines while being on hormones should consider stopping them. Or at least should be monitored more closely. I read on several sites that women with migraines on hormonal birth control pills are at greater risk of stroke. Specially the ones that have migraines that start with an aura. There are studies on the topic. So, not that good of a recommendation if you ask me.